Applied Mathematical Sciences

Applied Mathematical Sciences is international journal that presents research papers in a broad range of applied mathematics and related applied sciences. The journal also aims to provide mathematical methods that find use in science, engineering, economics, business, computer science, and industry.

Editorial office e-mail:

Editor-in-Chief: Andrea Colantoni, University of Tuscia, Italy

Papers submitted to Applied Mathematical Sciences are screened for plagiarism using software based tools for plagiarism detection.

The articles published in Applied Mathematical Sciences are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Recent Articles

M. L. Ahmed Oubeid, M. Sidi El Vally
      Nonlinear parabolic equations involving measure data in Musielak-Orlicz-Sobolev spaces
      Applied Mathematical Sciences, Vol. 18, 2024, no. 5, 205-221

Gian Mario Gianella
      Affine associated connections to the σ-connections
      Applied Mathematical Sciences, Vol. 18, 2024, no. 4, 195-203

Pascal Stiefenhofer, Yinyin Chen
      Industrial artificial intelligence: stability of Cobb-Douglas production functions
      Applied Mathematical Sciences, Vol. 18, 2024, no. 4, 185-194

Applied Mathematical Sciences

Bibliographic Information:

ISSN: 1314-7552 (online)
ISSN: 1312-885X (print)